Medicalook
Medicalook

Benfofen

http://www.medicalook.com
Benfofen

Benfofen review





Benfofen—marketing under the brands Voltaren, Diclon Voltarol, the Flector patch, Zolterol, Vetagesic, Deflamat, Dedolor, Arthrotec, Voveran, Olfen, Abitren, Modifenac, Rhumalgan, Panamore, Pennsaid, Cataflam, Difene, Difen, and Dicloflex, plus various medication combinations—is a nonsteroidal anti-inflammatory medication or NSAID administered to patients suffering from inflammation and as an analgesic to reduce pain in conditions such as acute injury or arthritis. It can decrease dymenorrhea or menstrual pain. Its generic name is taken from its chemical name, 2-(2,6-dichloranilino) phenylacetic acid.

In the United States, India, and the United Kingdom, it is supplied as either sodium or potassium salt—in China, it is most often distributed as sodium salt, while in other countries it's only available only as potassium salt. Benfofen is available as a generic medication in numerous formulations. Over the counter (OTC) use is approved in some countries for fever associated with common infections and minor aches and pains.

The maximum recommended dose for Benfofen sodum is 150 milligrams daily. Apo-Benfofen tablets should be swallowed whole without crushing or chewing them and taken with food. 100 to 150 milligrams is the typical daily dose range; in mild cases, Apo-Benfofen interposition should be started with 75 to 100 milligrams every day.

A patient's daily dose of Benfofen should be divided into two or three doses. It's because the action of one single dose is much longer—from six to eight hours—than the very short half-life that the medication indicates. Part of the reason for this is due to a specific high concentration achieved in synovial fluids.

Be duly warned that NSAIDs like Benfofen can increase your chances of life-threatening blood circulation or heart ailments, including stroke and myocardial infarction. This risk will escalate the longer you take Benfofen-based products or any other NSAIDs. With that said, you should also not take Benfofen just before or after having coronary artery bypass graft/CABG/heart bypass surgery.

NSAIDs can also cause serious side effects on your intestine and stomach, including bleeding and perforation. These types of ailments can be deadly and gastrointestinal maladies can happen without any warning at any time while you're undergoing NSAID interposition. Older adults and the elderly also have a greater chance of getting these severe sicknesses as well.

You shouldn't use any OTC medication for pain, cold, or atopy without first consulting your pharmacist or physician. Many medications available over the counter contain aspirin or other medicines like Benfofen such as naproxen, ketoprofen, and ibuprofen. Simply put, if you take certain products with Benfofen, you may accidentally take too much of this type of medication and suffer from an overdose. As such, you must read the label of any other medicine you're taking to see if it contains naproxen, ketoprofen, ibuprofen, or aspirin.

You must not drink any alcoholic beverage when taking this medication, because alcohol can increase your chances of stomach bleeding. You must also limit your exposure to sunlight or artificial ultraviolet rays from tanning beds or sunlamps while undergoing Benfofen interposition because this medicine can make your skin more photosensitive, thus resulting in a propensity to burn.

If you have symptoms of heart or circulation problems such as chest pain, problems with vision or balance, slurred speech, shortness of breath, and bodily weakness, seek emergency medical attention. Benfofen can also increase your risk of getting a sickness of the stomach or intestine, including internal bleeding or perforation of the stomach or intestinal walls. These gastrointestinal maladies may prove fatal and can occur without warning while you continue taking Benfofen.

As mentioned earlier, the elderly must be wary of taking this medication, because they are more susceptible to its side effect, particularly gastrointestinal conditions. In any case, contact your physician if you have symptoms of stomach or intestinal bleeding, which includes coughing up blood or vomit that looks like coffee grounds and expelling black, bloody, or tarry stools.

Benfofen has the following structural formula:

Chemical structure of Benfofen


• Molecular formula of Benfofen is C14H11Cl2NO2
• Chemical IUPAC Name is 2-[2-(2,6-dichlorophenyl)aminophenyl]ethanoic acid
• Molecular weight is 296.148 g/mol
Benfofen available : 50mg tablets

Generic name: Diclofenac

Brand name(s): Allvoran, Assaren, Cataflam, Combaren, Delphimix, Dichlofenac, Dichronic, Diclobenin, Diclord, Dicloreum, Dolobasan, Duravolten, Ecofenac, Effekton, Emulgel, Klipal, Kriplex, Neriodin, Novapirina, Novo-Difenac, Pennsaid, Primofenac, Prophenatin, Rhumalgan, Solaraze, Tsudohmin, Valetan, Voldal, Voltaren, Voltaren Plus, Voltarol, Xenid

  Your Benfofen review